Comments on 'On the estimation of continuous-time transfer functions' by L. Wang and P. Gawthrop.

Young, Peter C. (2002) Comments on 'On the estimation of continuous-time transfer functions' by L. Wang and P. Gawthrop. International Journal of Control, 75 (9). pp. 693-697. ISSN 0020-7179

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: International Journal of Control
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/ge
Subjects:
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 21511
Deposited By: ep_ss_importer
Deposited On: 20 Jan 2009 11:37
Refereed?: Yes
Published?: Published
Last Modified: 02 Jul 2019 02:56
URI: https://eprints.lancs.ac.uk/id/eprint/21511

Actions (login required)

View Item View Item